# SDR ASAA2017121522922

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,229 hours, 10,588 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL, EXTINGUISHED WHEN CANCELED.  ACFT GROUNDED. RAN PACK TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002. NO FAULTS NOTED.
